RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1997, Volume 188, Number 3, Pages 113–126 (Mi msb212)  

This article is cited in 3 scientific papers (total in 3 papers)

Absorbing sets for $n$-dimensional spaces in absolute Borel and projective classes

M. M. Zarichnyi

Ivan Franko National University of L'viv

Abstract: Absorbing sets are constructed in the sense of Bestvina and Mogilski for $n$-dimensional separable metric spaces in absolute Borel and projective classes.

DOI: https://doi.org/10.4213/sm212

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1997, 188:3, 435–447

Bibliographic databases:

UDC: 515.12
MSC: 54E35, 54F99, 54C55, 55M15
Received: 19.09.1995

Citation: M. M. Zarichnyi, “Absorbing sets for $n$-dimensional spaces in absolute Borel and projective classes”, Mat. Sb., 188:3 (1997), 113–126; Sb. Math., 188:3 (1997), 435–447

Citation in format AMSBIB
\Bibitem{Zar97}
\by M.~M.~Zarichnyi
\paper Absorbing sets for $n$-dimensional spaces in absolute Borel and projective classes
\jour Mat. Sb.
\yr 1997
\vol 188
\issue 3
\pages 113--126
\mathnet{http://mi.mathnet.ru/msb212}
\crossref{https://doi.org/10.4213/sm212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1462025}
\zmath{https://zbmath.org/?q=an:0880.54019}
\transl
\jour Sb. Math.
\yr 1997
\vol 188
\issue 3
\pages 435--447
\crossref{https://doi.org/10.1070/sm1997v188n03ABEH000212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XP47500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031286029}


Linking options:
  • http://mi.mathnet.ru/eng/msb212
  • https://doi.org/10.4213/sm212
  • http://mi.mathnet.ru/eng/msb/v188/i3/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pearl, E, “Open problems in topology, seventh status report”, Topology and Its Applications, 114:3 (2001), 333  crossref  mathscinet  zmath  isi  elib
    2. Pearl, E, “Open problems in topology”, Topology and Its Applications, 136:1–3 (2004), 37  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    3. Ageev, SM, “Preserving Z-sets by Dranishnikov's resolution”, Topology and Its Applications, 156:13 (2009), 2175  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:204
    Full text:76
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019